# SDR CALA2023101303050

- Difficulty date: March 25, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 48,259 hours, 23,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SR531893A03003
- Condition: Damaged
- Location: Tail Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC LOOKS TO HAVE HAD A TAIL SRIKE PERFORMED INSPECTION AFTER TAIL RUNWAY IMPACT IAW AMM 05-51-21-200-001-A. DAMAGE FINDINGS ARE RECORDED IN LOG PAGES: 4165760, 4170493, 4170498, 4170504, 4170511, 4170529, 4170541, 4171124, 4170552 & 4170560. COMPLIED WITH REQUIREMENTS AS CONTAINED IN AVO10598 AND COMPLIED WITH REQUIREMENTS AS CONTAINED IN AVO10598 AND FORWARDED THE SUBSTRUCTURE UP TO A LARGER DIAMETER, POSSIBLY LIMITING FINAL REPAIR OPTIONS OR INCREASING REPAIR REQUIREMENTS. AVO10598 REV. B STEPS 1-9 WERE PCW ON ORIGINAL AVO AS PER AVO10598 REV. B STEP 9 ACCOMPLISHED ON LP# 4239272 CORRECTION TO PREVIOUS UPDATE: AVO10589 REV. B STEP 10 COMPLIED AVO10598 REV. B STEPS 11-14 PCW AND SUBMITTED TO ESC BY DFW LINE AVO10598 REV. B STEP 15 CW, NO SIGNIFICANT DAMAGE NOTED. REF LP# AVO10598 REV. B STEP #16 PCW AND SUBMITED TO ESC BY DFW LINE MX AVO10598 REV. B STEP #18 CW, LP# 4240658 (DAMAGED FRAME CLIPS AT AVO10598 REV. B STEPS 19-20 PCW AND SUBMITTED TO ESC BY DFW LINE AVO10598 REV. B STEPS 22-23 PCW AND SUBMITTED TO ESC BY DFW LINE AVO10598 REV. B STEP 25 PCW AND SUBMITTED TO ESC BY DFW LINE MX AVO1598 REV. B STEP 27 PCW AND SUBMITTED TO ESC BY DFW LINE MX AVO10598 REV. B STEP 29 PCW AND SUBMITTED TO ESC BY DFW LINE MX AVO10598 REV. B STEP 31 CW, NO SIGNIFICANT DAMAGE NOTED. AVO10598 REV. B STEP 33 CW, NO SIGNIFICANT DAMAGE NOTED. LP# AVO10598 REV. B STEPS 34-36 PCW AND S
